Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 453, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 7, 2011, 8:30 PM CDT for Oregon County, Shannon County, Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 8:30 PM CDT (01:30 UTC)
- Expired
- Aug 7, 2011, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 197 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 8:34 PM CDT | TSTM WND GST 60 | 3 S Winona, MO | |
| Aug 7, 8:38 PM CDT | TSTM WND DMG | Winona, MO | NUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES CURRENTLY UNDERWAY. |
| Aug 7, 8:40 PM CDT | TSTM WND DMG | 3 N Winona, MO | *** 1 FATAL *** A MAN WAS KILLED FROM A TREE THAT FELL ON HIS CAR WHILE DRIVING. THIS OCCURRED ON COUNTY ROAD 440 ONE TENTH OF A MILE WEST OF HIGHWAY 19 ABOUT 3 MILES NORTH OF WINONA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 6:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2423 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
884
WUUS53 KSGF 080130
SVRSGF
MOC149-203-080230-
/O.NEW.KSGF.SV.W.0453.110808T0130Z-110808T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 930 PM CDT.
* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST
OF WINONA TO 5 MILES NORTHEAST OF GREER TO 7 MILES NORTH OF THAYER
TO 8 MILES SOUTH OF KOSHKONONG...MOVING SOUTHEAST AT 60 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...KOSHKONONG...
MYRTLE...THAYER...THOMASVILLE...WILDERNESS AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3650 9112 3649 9167 3660 9167 3691 9152
3729 9122 3717 9106 3716 9102 3714 9101
3710 9101
TIME...MOT...LOC 0131Z 296DEG 51KT 3711 9097 3681 9125
3661 9148 3647 9164
WIND...HAIL 60MPH 1.00IN
$$
LINDENBERG2 follow-up statements
818
WWUS53 KSGF 080203
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT SUN AUG 7 2011
MOC203-080214-
/O.CAN.KSGF.SV.W.0453.000000T0000Z-110808T0230Z/
SHANNON MO-
903 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHANNON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN MISSOURI.
&&
LAT...LON 3677 9157 3680 9132 3684 9122 3682 9111
3650 9112 3649 9167 3660 9167
TIME...MOT...LOC 0204Z 296DEG 51KT 3690 9044 3660 9073
3640 9096 3626 9112
$$
MOC149-080230-
/O.CON.KSGF.SV.W.0453.000000T0000Z-110808T0230Z/
OREGON MO-
903 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR OREGON COUNTY...
AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES
EAST OF WILDERNESS TO 23 MILES EAST OF WILDERNESS TO 15 MILES
SOUTHEAST OF MYRTLE TO 16 MILES SOUTH OF MYRTLE...MOVING SOUTHEAST AT
60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...KOSHKONONG...
MYRTLE...THAYER AND WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN MISSOURI.
&&
LAT...LON 3677 9157 3680 9132 3684 9122 3682 9111
3650 9112 3649 9167 3660 9167
TIME...MOT...LOC 0204Z 296DEG 51KT 3690 9044 3660 9073
3640 9096 3626 9112
WIND...HAIL 60MPH 0.75IN
$$
LINDENBERG847
WWUS53 KSGF 080215
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT SUN AUG 7 2011
MOC149-080225-
/O.CAN.KSGF.SV.W.0453.000000T0000Z-110808T0230Z/
OREGON MO-
915 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3677 9157 3680 9132 3684 9122 3682 9111
3650 9112 3649 9167 3660 9167
TIME...MOT...LOC 0215Z 296DEG 51KT 3682 9026 3653 9056
3633 9079 3619 9095
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:56 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 7, 6:56 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SUN AUG 7 2011
.UPDATE...
/ISSUED 647 PM CDT SUN AUG 7 2011/
DEEP MIXED LAYER/DRY SUB CLOUD LAYER SUPPORTING DAMAGING WIND
GUSTS WITH THUNDERSTORMS. GETTING SOME STRONG/BORDERLINE SEVERE
WINDS ALONG OUTFLOW IN SPOTS. WIND DAMAGE THREAT WILL CONTINUE
INTO THE EARLY EVENING HOURS...ESPECIALLY AREAS ALONG AND SOUTH
OF I-44. WILL COVER AN SPECIAL WEATHER STATEMENT FOR STRONG
OUTFLOW WINDS AWAY SOME DISTANCE FROM TSTMS.
DSA
&&
.DISCUSSION...
/ISSUED 225 PM CDT SUN AUG 7 2011/
MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR
TERM.
ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR
OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY
GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO
RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES
HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT
STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK
HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR
WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST
DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM
WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT
OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG
LIVED SHOULD THY GET GOING.
ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST
MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION
WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE
SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A
FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER
DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER
THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS
OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM
RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA
LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE
SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW
BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS.
ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED
TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO
KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT
850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A
SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR
NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE
NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO
THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE
SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE-
INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES.
FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE
NORTHEAST PORTION.
WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST
CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT
SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER
INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC
WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON
NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN
ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO
LATE IN THE WEEK.
DSA
&&
.AVIATION...
/ISSUED 104 PM CDT SUN AUG 7 2011/
FOR THE 00Z KSGF/KJLN/KBBG TAFS...HAVE TEMPO GROUPS FOR TSTMS OVER
THE REGION EARLY IN THE TAF PERIOD. WIND GUSTS WILL BE STRONG AND
ERRATIC AT TIMES THROUGH 02Z-04Z. ANOTHER AREA OF STORMS IS
EXPECTED TO DEVELOP AND PUSH INTO THE REGION AFTER 10Z-12Z. HARD
TO PINPOINT TIMING ATTM SO HAVE COVERED WITH VCTS/CB WEATHER/CLOUD
REMARKS. EXPECTED GENERALLY VFR CONDITIONS WITH LOCALIZED IFR WITH
HEAVIER AREAS OF RAIN.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ056>058-069>071-
082-083-096>098-105-106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ055-
066>068-077>081-088>095-101>104.
HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ088-093-101>104.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
097-101.
HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ101.
&&Hazardous weather outlook, Aug 7, 8:02 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 802 PM CDT SUN AUG 7 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 802 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED LARGE HAIL RISK. ELEVATED THUNDERSTORM WIND RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS MOVING EAST AND SOUTHEAST AT 30 MPH WILL AFFECT AREAS IN SOUTH CENTRAL MISSOURI SOUTHEAST OF A LINE FROM SALEM TO BRANSON. DAMAGING WINDS WILL BE THE MAIN STORM HAZARD ALONG WITH DIME TO QUARTER SIZED HAIL. WIND GUSTS IN EXCESS OF 60 MPH HAVE BEEN REPORTED WITH THESE STORMS. OTHER SCATTERED THUNDERSTORMS WILL AFFECT AN AREA FROM THE JOPLIN...NEOSHO...AND SPRINGFIELD AREAS SOUTH TO THE ARKANSAS STATE LINE. AN ISOLATED SEVERE STORM MAY BE POSSIBLE WITH THIS ACTIVITY THIS EVENING WITH LOCALIZED DAMAGING WINDS. ADDITIONAL STORMS MAY AFFECT THE REGION LATE TONIGHT AS ANOTHER STORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES EAST AND SOUTHEAST INTO MISSOURI...POSSIBLY AFFECTING PARTS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI. STRONG OR LOCALLY DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING. WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN STORM THREATS. HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO 105 DEGREES. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL MISSOURI THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Aug 7, 7:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST HOUSTON 37.33N 91.96W
08/07/2011 M64 MPH TEXAS MO AMATEUR RADIO
&&
DSALocal storm report, Aug 7, 8:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST POMONA 36.87N 91.91W
08/07/2011 M68 MPH HOWELL MO ASOS
59 KT...68 MPH WIND GUST MEASURED AT WEST PLAINS ASOS.
&&
BOXELLLocal storm report, Aug 7, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG CABOOL 37.12N 92.10W
08/07/2011 TEXAS MO EMERGENCY MNGR
TREES BLOCKING A ROADWAY.
&&
DSALocal storm report, Aug 7, 8:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG WILLOW SPRINGS 36.99N 91.97W
08/07/2011 HOWELL MO EMERGENCY MNGR
TREES BLOCKING A ROADWAY NEAR WILLOW SPRINGS.
&&
DSALocal storm report, Aug 7, 8:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG WEST PLAINS 36.73N 91.85W
08/07/2011 HOWELL MO 911 CALL CENTER
TREES REPORTED DOWN ON POWERLINES AND ON A CAR.
&&
BOXELLLocal storm report, Aug 7, 8:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG SUMMERSVILLE 37.18N 91.66W
08/07/2011 SHANNON MO AMATEUR RADIO
POLICE DEPT AND CITY HALL HAVE LOST THEIR ROOFS. NUMEROUS
TREES DOWN IN THE AREA.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Aug 7, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 61 min |
| Aug 7, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 59 min |
| Aug 8, 1:35 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 19 min |
| Aug 8, 2:32 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Aug 8, 7:04 AM CDT | Special Weather Statement | SGF | Cedar | 56 min |
| Aug 8, 12:09 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 6 hr |
| Aug 8, 6:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 29 min |
| Aug 8, 6:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Ozark, Stone, Taney | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.